MathSciNet Relay Station
MathSciNet bibliographic data
MR799803 58G25 (53C20 58A14)
Anderson, Michael T. $L^2$ harmonic forms and a conjecture of Dodziuk-Singer. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 163–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement